# SDR AALA201704059018

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 9,020 hours, 3,588 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Condition: Low Pressure
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE HAD A LOW PRESSURE INDICATION ON THE CIDS PANEL. SERVICED THE LD DOOR SLIDE BOTTLE.
